BP Med – 1st Pill

Posted by miss m on Friday, July 8, 2011 @ 11:50pm in General Blather, Hysterectomy, Sickness and Health Issues |

Took my first of the new high blood pressure medication tonight after eating dinner. Figured might as well start on a full stomach since it’s recommended to take it with food or milk.

About 1.5 into it, I started getting shaky. Kinda jittery and sorta “weird” feeling. That lasted for about two hours.

About three hours after taking it, I started getting the head tingles. I thought that sounded like a weird side effect but no, they weren’t kidding. It’s like getting a chill feeling, but on your head. Over and over. It’s really annoying. I keep wanting to rub my head.

Right now I’m tired too. It’s not late but it’s been a long day and I was tired before I even got up today. But I am noticing some strange effects so far and wanted to just jot it down in case I need to go over them with the doctor later.

So that’s pill number one.

Copyright © 1969-2021 Given Eyes To See All rights reserved.
This site is using the Desk Mess Mirrored theme, v2.2.3, from BuyNowShop.com.